# SDR AALA202206175346

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N904AA
- Make and model: Airbus A300*
- Aircraft serial: 7613
- Aircraft time: 15,093 hours, 5,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 24C EVACUATION LIGHT STRIP UNDER SEAT IS BROKEN. REPAIRED LIGHT STRIP PER AMM 35-50-00.
